# SDR CALA0200491

- Difficulty date: October 12, 2002
- Submitted: October 14, 2002
- Operation: Air carrier
- Aircraft: N18220
- Make and model: Boeing 737824
- Aircraft serial: 28929
- Aircraft time: 13,533 hours, 4,676 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 273A12011
- Part serial: 0152
- Condition: Inoperative
- Location: Nlg
- Part time: 13,527 hours, 4,674 cycles
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

THE NLG WOULD NOT RETRACT AFTER TAKEOFF FROM LAX. THE AIRCRAFT WAS RETURNED TO LAX WHERE IT LANDED WITHOUT INCIDENT. THE NLG LOCK ACTUATOR WAS REMOVED AND REPLACED IAW MM 32-33-21-400. OPERATIONAL CHECKS WERE GOOD.
